MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-60-100-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.It should be noted that in the supera instructions for use (ifu), the recommended pre-dilatation diameter for a 6.0mm stent is to use a balloon diameter greater than 6.0mm.It is possible that failing to pre-dilate the lesion site as instructed in the ifu contributed to the reported difficulties.With the vessel diameter being smaller than 6.0mm to accommodate the stent diameter, the stent would likely have elongated likely preventing the stent from fully releasing from the delivery system; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the deployment issue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the popliteal artery.The artery was 6.0 in diameter.Pre-dilatation was performed with a 5.0 balloon catheter.The 6.0x100mm supera stent delivery system was advanced to the lesion without issue and after unlocking the final lock the stent was believed to be deployed; however, after removal of the delivery catheter from the anatomy the stent implant was observed to be still attached to the delivery catheter.Retraction was performed while using intravascular ultrasound (ivus).A new 6 x 120 mm supera stent delivery system was used to complete the case without further issue.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7304526
Report Number2024168-2018-01455
Device Sequence Number2300458
Product Code NIP
UDI-Device Identifier08717648211829
UDI-Public08717648211829
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue NumberS-60-100-120-P6
Device Lot Number7121161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1